Some properties of manifolds of dimension $4k+2$
Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1005-1008
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_5_a4,
author = {S. P. Novikov},
title = {Some properties of manifolds of dimension $4k+2$},
journal = {Doklady Akademii Nauk},
pages = {1005--1008},
year = {1963},
volume = {153},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a4/}
}
S. P. Novikov. Some properties of manifolds of dimension $4k+2$. Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1005-1008. http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a4/